# SDR VTZA97460

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41042
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Overtemp Ind
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LYH/IAD - FLT 6186 - DURING START ON 8-12-97, AIRCRAFT'S RT ENGINE OVERTEMP WARNING LIGHT ILLUMINATED DURING LT ENGINE START.  AIRCRAFT STAYED AT GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND FOUND NO DEFECTS AND GROUND RAN AIRCRAFT AND COULD NOT DUPLICATE PROBLEM.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
